# SDR ABXA9500838

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Shield
- Part number: 39181501
- Condition: Cracked
- Location: Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 92-22-08, FOUND LEFT ELEVATOR GEARED TAB LINK WELL CRACKED.  REPAIRED IAW ABX REA D955-12526.
